# SDR CA121018001

- Difficulty date: October 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17008115
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)  GEAR DISAGREE, ON LDG EXTENSION.  MLG`S INDICATION UNSAFE. ALTERNATE LDG EXTENSION PERFORMED. EMERGENCY DECLARED. LANDING PERFORMED.  ACFT STOPPED AFTER LEAVING RUNWAY TO DEPLANE PASSENGERS.  ACFT TOWED TO PARKING.  MAINTENANCE VERIFIED THAT LDG WAS DOWNLOCKED.  MAINTENANCE DISPATCHED ACFT IAW MEL 32-30-1 TO MAINTENANCE BASE.  MAINTENANCE REPLACED RT MLG SIDE STAY ACTUATOR IAW AMM 32-32-01-000/400-801.
